MathSciNet Relay Station
MathSciNet bibliographic data
MR758153 (86a:47017) 47B20 (46B25)
Petrushev, P. P.; Troyanski, S. L. On the Banach-Mazur theorem on the universality of $C[0,1]$. (Russian) C. R. Acad. Bulgare Sci. 37 (1984), no. 3, 283–285.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement